# SDR 249TR0032

- Difficulty date: August 1, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,931 hours, 27,208 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 106198246
- Condition: Malfunctioned
- Location: Auto Throttles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES WILL ONLY ARM EVERY OTHER FLIGHT AND WHEN DISENGAGED TO DO TREND, AUTO THROTTLES WILL NOT RE-ARM.  REPLACED AUTO THROTTLE COMPUTER AND OPS CHECKED PER MM 22-31-01.
